A 42-year-old female asked:
Disclaimer

could high liver enzyme cause nausea?

1 doctor answer
Dr. Thiri Oo
Dr. Thiri Oo answered
11 years experience Internal Medicine
See your doctor: It can cause nausea. Depends on the cause of the liver enzymes elevation. If you are having nausea, vomiting, fever and abdominal pain, you should go see your doctor or go to er.
Answered on Mar 1, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Jordan Rush
12 years experience Gastroenterology
Itching: When the bilirubin level is high the bile salts in the blood stream can cause itching. Nausea may be related to the illness and underlying cause of yo ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Robert Uyeda
44 years experience General Surgery
Blood tests are: Just that, tests. Scan is an image, a picture. You didn't say how elevated your liver enzyme tests are, but if they are really high and stay there o ... Read More
A female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: The nausea and the elevated liver enzymes are probably due to the methotrexate. Your rheumatologist should know about your symptoms.
1
1 thank
A 22-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Most likely cause: is poor diet, especially sugar and sweeteners

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month